Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005
Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...
Gorde:
Egile nagusia: | |
---|---|
Formatua: | Artikulua |
Hizkuntza: | English |
Argitaratua: |
American Mathematical Society
2009
|
Gaiak: | |
Sarrera elektronikoa: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697 |
Etiketak: |
Etiketa erantsi
Etiketarik gabe, Izan zaitez lehena erregistro honi etiketa jartzen!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|